MathSciNet Relay Station
MathSciNet bibliographic data
MR15558 (7,438d) 42.4X
Jessen, Børge; Tornehave, Hans Mean motions and zeros of almost periodic functions. Acta Math. 77, (1945). 137–279.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement